Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 64, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 8, 2014, 7:07 PM CDT for Burnet County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2014, 7:07 PM CDT (00:07 UTC)
- Expired
- May 8, 2014, 7:30 PM CDT
- In force
- 23 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 57 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 5:39 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
082
WUUS54 KEWX 090007
SVREWX
TXC053-090030-
/O.NEW.KEWX.SV.W.0064.140509T0007Z-140509T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
707 PM CDT THU MAY 8 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BURNET COUNTY...
* UNTIL 730 PM CDT.
* AT 705 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME
NORTHEASTERN BURNET COUNTY...OR 9 MILES SOUTH OF COPPERAS COVE...
AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3100 9788 3099 9787 3095 9784 3091 9782
3088 9803 3103 9797 3104 9791
TIME...MOT...LOC 0007Z 266DEG 21KT 3099 9787
$$1 follow-up statement
396
WWUS54 KEWX 090027
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
727 PM CDT THU MAY 8 2014
TXC053-090037-
/O.EXP.KEWX.SV.W.0064.000000T0000Z-140509T0030Z/
BURNET TX-
727 PM CDT THU MAY 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY
WILL EXPIRE AT 730 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3100 9788 3099 9787 3095 9784 3091 9782
3088 9803 3103 9797 3104 9791
TIME...MOT...LOC 0027Z 266DEG 21KT 3100 9773
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:30 PM CDT, 37 minutes earlier.
Area forecast discussion, May 8, 6:30 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 630 PM CDT THU MAY 8 2014 .AVIATION... /ISSUED FOR 00Z TAF UPDATE/ SCATTERED SHOWERS AND THUNDERSTORMS HAVE CLEARED JUST EAST AND NORTH OF THE SAT/SSF TERMINALS AND WILL BE A CONCERN FOR AUS MAINLY FROM 00Z TO 03Z. A FEW CELLS ARE CAPABLE OF PRODUCING HAIL AND WIND GUSTS TO 50 KTS...BUT CELL TRENDS ARE SHOWING A SLIGHT DECREASING TREND OVER THE PAST HOUR. CONVECTION IS EXPECTED TO BECOME MORE ISOLATED LATE THIS EVENING AND LOW CLOUDS AND LIGHT VSBY RESTRICTIONS ARE EXPECTED IN THE HUMID LOW LEVEL AIR MASS. MID LEVEL DRYING AND WEAK SUBSIDENCE SHOULD LIMIT OVERNIGHT DEEP CONVECTION...BUT AN UPSTREAM SHORTWAVE AND NOCTURNAL LOW LEVEL WINDS MAY WARRANT THE INCLUSION OF A FEW MORNING SHOWERS IN FUTURE UPDATES ALONG I-35. AFTER THE LOW CLOUD CONDITIONS ARE EXPECTED TO MIX OUT BY MIDDAY FRIDAY...ANOTHER CLUSTER OF THUNDERSTORMS ARE SHOWN IN SOME OF THE HIGHER RESOLUTION MODELS TO FORM WEST OF SAN ANTONIO AND POSSIBLY IMPACT THE AIRPORT IN THE EARLY EVENING. && .PREV DISCUSSION... /ISSUED 546 PM CDT THU MAY 8 2014/ UPDATE... JUST UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH 133 THROUGH 03Z THIS EVENING. NO SIGNIFICANT CHANGE TO THE FORECAST SINCE SEVERE STORMS WERE ALREADY MENTIONED. PREV DISCUSSION... /ISSUED 312 PM CDT THU MAY 8 2014/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING MAINLY ACROSS EASTERN PORTIONS OF THE REGION. THE DRYLINE WILL CONTINUE TO MOVE EASTWARD INTO THE SOUTHERN EDWARDS PLATEAU...BUT EVEN AHEAD OF THE DRYLINE TEMPERATURES HAVE BEEN ABLE TO WARM INTO THE MID 80S. GIVEN THAT SFC TEMPS HAVE BEEN ABLE TO WARM SO WELL UNDER MOSTLY CLOUDY SKIES...WILL KEEP THE MENTION OF THE THREAT FOR ISOLATED SEVERE STORMS AS INSTABILITY WILL FURTHER INCREASE THIS AFTERNOON AND INTO THE EVENING. STORM COVERAGE AND INTENSITY WILL DECREASE OVERNIGHT BUT A RENEWED CHANCE FOR AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS IS EXPECTED FRIDAY AS THE UPPER TROUGH AXIS MOVES ACROSS THE REGION. A WEAK FRONTAL BOUNDARY WILL STALL OVER CENTRAL TEXAS FRIDAY AFTERNOON. CONVERGENCE ALONG THE BOUNDARY OCCURRING AT THE SAME TIME AS PEAK HEATING SUGGESTS THE POTENTIAL FOR ISOLATED STRONG TO MARGINALLY SEVERE STORMS. CHANCES FOR RAIN WILL END FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES INTO EAST TEXAS. LONG TERM (SATURDAY THROUGH THURSDAY)... WARM AND HUMID CONDITIONS ARE EXPECTED OVER THE WEEKEND AS THE UPPER LEVELS BECOME ZONAL AND MODERATE ONSHORE FLOW PREVAILS IN THE LOWER LEVELS. ISOLATED THUNDERSTORMS COULD DEVELOP ACROSS THE SERRANIAS DEL BURRO IN NERN MEXICO SUNDAY AFTERNOON...AND COULD POTENTIALLY CROSS INTO THE RIO GRANDE PLAINS SUNDAY NIGHT. SHOWERS AND THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE HILL COUNTRY/FAR NERN PARTS OF THE CWA SUNDAY NIGHT AS AN UPPER LEVEL TROUGH MOVES INTO THE SRN PLAINS. AREAL COVERAGE OF CONVECTIVE ACTIVITY WILL INCREASE ON MONDAY AND INTO MONDAY NIGHT AS A COLD FRONT DRIVES SOUTHWARD ACROSS THE REGION. CONVECTION WILL DECREASE ON TUESDAY AS THE UPPER TROUGH MOVES OFF TO THE EAST AND DRIER N/NW FLOW ALOFT SETTLES IN. NOTICEABLY COOLER TEMPERATURES ARE EXPECTED DURING THE MIDDLE OF NEXT WEEK IN THE WAKE OF THE FRONT WITH HIGHS MOSTLY IN THE LOW TO MID 80S AND LOWS IN THE 50S (POTENTIALLY UPPER 40S ACROSS THE HILL COUNTRY). FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THIS EVENING ACROSS VAL VERDE AND FAR WESTERN EDWARDS COUNTY BEHIND THE DRYLINE. RELATIVE HUMIDITIES WILL REMAIN IN THE TEENS BEFORE INCREASING AFTER SUNSET. 20-FT WINDS WILL BE WESTERLY MOSTLY BELOW 10 MPH...WITH OCCASIONAL GUSTS TO 15 MPH. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS VAL VERDE COUNTY TUESDAY AND WEDNESDAY AFTERNOONS AS DRY AIR MOVES INTO THE REGION IN THE WAKE OF A COLD FRONT. RELATIVE HUMIDITIES WILL FALL TO NEAR OR JUST BELOW 20 PERCENT EACH AFTERNOON. 20-FT WINDS WILL MOSTLY BE AT OR BELOW 10 MPH. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 90 70 89 72 / 40 30 20 - - AUSTIN BERGSTROM INTL AIRPORT 68 89 69 88 71 / 40 30 20 - - NEW BRAUNFELS MUNI AIRPORT 71 90 70 91 71 / 40 30 20 - - BURNET MUNI AIRPORT 69 87 69 88 70 / 30 20 20 - - DEL RIO INTL AIRPORT 71 93 72 96 73 / 10 10 10 - - GEORGETOWN MUNI AIRPORT 69 88 69 87 71 / 40 20 20 - - HONDO MUNI AIRPORT 71 90 70 94 72 / 20 30 20 - - SAN MARCOS MUNI AIRPORT 70 89 69 90 71 / 40 30 20 - - LA GRANGE - FAYETTE REGIONAL 71 87 72 88 72 / 50 40 20 10 10 SAN ANTONIO INTL AIRPORT 72 89 71 92 72 / 30 30 20 - - STINSON MUNI AIRPORT 72 89 71 93 72 / 30 40 20 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...26 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 8, 4:00 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 400 PM CDT THU MAY 8 2014 TXZ171>173-183>194-202>209-217>225-228-092100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 400 PM CDT THU MAY 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING FOR AREAS GENERALLY EAST OF A LINE FROM LLANO TO PEARSALL. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE FOR AREAS MAINLY EAST OF INTERSTATE 35. OTHERWISE... LOW RELATIVE HUMIDITIES WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING FOR VAL VERDE AND WESTERN EDWARDS COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 8, 6:01 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 601 PM CDT THU MAY 8 2014 TXZ171-172-188-190-082345- BLANCO-BURNET-GILLESPIE-LLANO- 601 PM CDT THU MAY 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHWESTERN BURNET...SOUTHEASTERN LLANO AND NORTHEASTERN GILLESPIE COUNTIES UNTIL 645 PM CDT... AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR WILLOW CITY...OR 14 MILES NORTHEAST OF FREDERICKSBURG...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROUND MOUNTAIN... MARBLE FALLS... BLOWOUT... SANDY... GRANITE SHOALS... HORSESHOE BAY... CYPRESS MILL... MEADOWLAKES... SUNRISE BEACH VILLAGE... COTTONWOOD SHORES... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3068 9829 3036 9818 3031 9875 3048 9882 TIME...MOT...LOC 2301Z 253DEG 29KT 3042 9868
Special weather statement, May 8, 6:15 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CDT THU MAY 8 2014
TXZ172-090000-
BURNET-
615 PM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET COUNTY UNTIL
700 PM CDT...
AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LAKE VICTOR...OR 8 MILES SOUTH OF
LAMPASAS...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SUNNYLANE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3101 9788 3099 9789 3084 9824 3099 9835
3105 9826 3105 9792
TIME...MOT...LOC 2315Z 239DEG 21KT 3096 9820Local storm report, May 8, 6:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
642 PM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND GST 17 NW BRIGGS 31.03N 98.14W
05/08/2014 M62 MPH BURNET TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400380
CVPLocal storm report, May 8, 6:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
643 PM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 17 NW BRIGGS 31.03N 98.14W
05/08/2014 E0.75 INCH BURNET TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400381
CVPSpecial weather statement, May 8, 6:50 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 650 PM CDT THU MAY 8 2014 TXZ172-173-190>192-090015- BLANCO-BURNET-HAYS-TRAVIS-WILLIAMSON- 650 PM CDT THU MAY 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN BLANCO... SOUTHERN BURNET...SOUTHWESTERN WILLIAMSON...WESTERN TRAVIS AND NORTHERN HAYS COUNTIES UNTIL 715 PM CDT... AT 646 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF LAGO VISTA...OR 6 MILES WEST OF ANDERSON MILL...MOVING SOUTH AT 55 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... AUSTIN... AUSTIN BERGSTROM INT AP... LAKE TRAVIS... DRIPPING SPRINGS... TANGLEWOOD FOREST... MANSFIELD DAM... BEE CAVE... WEST LAKE HILLS... ROLLINGWOOD... CAMP MABRY... LOST CREEK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3014 9764 3013 9821 3060 9811 3063 9776 TIME...MOT...LOC 2350Z 001DEG 46KT 3038 9791
Special weather statement, May 8, 6:59 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 PM CDT THU MAY 8 2014
TXZ172-090030-
BURNET-
659 PM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET COUNTY UNTIL
730 PM CDT...
AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF WATSON...OR 9 MILES SOUTH OF
COPPERAS COVE...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
OAKALLA.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3103 9789 3095 9784 3092 9783 3088 9798
3103 9805 3104 9803 3105 9792
TIME...MOT...LOC 2359Z 249DEG 25KT 3099 9791The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:32 PM CDT | Areal Flood Advisory | EWX | Burnet | 118 min |
| May 8, 7:44 PM CDT | Special Weather Statement | EWX | Travis | 46 min |
| May 8, 8:18 PM CDT | Special Weather Statement | EWX | Williamson | 27 min |
| May 8, 8:55 PM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| May 9, 2:18 AM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| May 9, 3:34 AM CDT | Special Weather Statement | EWX | Sutton | 41 min |
| May 9, 7:24 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 9, 7:52 AM CDT | Special Weather Statement | EWX | Edwards | 23 min |
| May 9, 8:17 AM CDT | Special Weather Statement | EWX | Edwards | 43 min |
| May 9, 8:19 AM CDT | Special Weather Statement | EWX | Edwards | 26 min |
| May 9, 9:05 AM CDT | Special Weather Statement | EWX | Real | 40 min |
| May 9, 9:08 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 52 min |
| May 9, 9:30 AM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 9, 10:04 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 41 min |
| May 9, 10:41 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 34 min |
| May 9, 11:16 AM CDT | Special Weather Statement | EWX | Bandera, Kendall | 44 min |
| May 9, 11:21 AM CDT | Special Weather Statement | EWX | Maverick | 39 min |
| May 9, 11:59 AM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 9, 12:11 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Kendall | 49 min |
| May 9, 12:14 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| May 9, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 48 min |
| May 9, 12:45 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 45 min |
| May 9, 12:51 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 9, 12:57 PM CDT | Special Weather Statement | EWX | Karnes | 48 min |
| May 9, 12:58 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 47 min |
| May 9, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Hays | 45 min |
| May 9, 1:09 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 51 min |
| May 9, 1:34 PM CDT | Areal Flood Advisory | EWX | Karnes | 116 min |
| May 9, 1:41 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes, Wilson | 49 min |
| May 9, 1:45 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 45 min |
| May 9, 1:46 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 44 min |
| May 9, 2:02 PM CDT | Special Weather Statement | EWX | Frio, Medina | 43 min |
| May 9, 2:17 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Wilson | 43 min |
| May 9, 2:43 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 47 min |
| May 9, 2:49 PM CDT | Special Weather Statement | EWX | Bexar, Wilson | 41 min |
| May 9, 2:53 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 52 min |
| May 9, 3:06 PM CDT | Flash Flood Warning | EWX | Karnes | 4 hr |
| May 9, 3:18 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 42 min |
| May 9, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 47 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 60 min |
| May 9, 3:54 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.